Alert archive / Kansas / River Flood Warnings in 2019
River Flood Warning 14, NWS Dodge City, KS
NWS Dodge City, KS issued this river flood warning at May 28, 2019, 8:09 PM CDT for Meade County, Kansas. It took effect at May 29, 2019, 7:00 PM CDT. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- May 28, 2019, 8:09 PM CDT (01:09 UTC)
- In effect from
- May 29, 2019, 7:00 PM CDT
- Expired
- May 30, 2019, 3:07 PM CDT
- In force
- 20 hr
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Meade County, KS
The radar
The Dodge City radar (KDDC), 81 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Crooked Creek (KS) near Englewood (ENWK1). The gauge peaked at 6.47 ft at May 30, 2019, 7:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 6.5 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07157500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
649
WGUS43 KDDC 290109
FLWDDC
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Serice Dodge City KS
809 PM CDT Tue May 28 2019
...The National Weather Service in Dodge City, Ks has issued a flood
warning for the following rivers in Kansas...
The Crooked Creek Near Englewood affecting Meade County.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks...
Do not drive through flowing water or go around barricades. Nearly
half of all flood fatalities are vehicle related. Turn around don't
drown.
Continue to monitor noaa all hazards radio or commercial broadcasts
for further information.
For the latest river stages and forecasts visit our web page at:
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for
additional hydrologic information.
&&
KSC119-291309-
/O.NEW.KDDC.FL.W.0014.190530T1200Z-190531T0600Z/
/ENWK1.1.ER.190530T1200Z.190530T1200Z.190531T0000Z.NO/
809 PM CDT Tue May 28 2019
The National Weather Service in Dodge City, Ks has issued a
* Flood Warning for
The Crooked Creek Near Englewood.
* from Thursday morning to late Thursday night.
* At 7:30 PM Tuesday the stage was 6.2 feet.
* Flood stage is 6.5 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage
Thursday morning.
* Impact...At 6.5 feet...Prepare for minor overflows along portions
of crooked creek in southern meade county as the creek moves out
onto the floodplain.
* * Flood history...This crest compares to a previous crest of 6.3
feet on August 13 2002.
&&
LAT...LON 3714 10040 3710 10028 3702 10012 3700 10012
3700 10020 3713 10042
$$5 follow-up statements
395
WGUS83 KDDC 291100
FLSDDC
Flood Statement
National Weather Service Dodge City KS
600 AM CDT Wed May 29 2019
...The Flood Warning continues for the following rivers in Kansas...
The Crooked Creek Near Englewood affecting Meade County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Do not drive through flowing water or go around barricades. Nearly
half of all flood fatalities are vehicle related. Turn around don't
drown.
Continue to monitor noaa all hazards radio or commercial broadcasts
for further information.
For the latest river stages and forecasts visit our web page at:
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for
additional hydrologic information.
The next statement will be issued ***TIME OF NEXT ISSUANCE***
&&
KSC119-292300-
/O.EXT.KDDC.FL.W.0014.190530T0000Z-190531T1200Z/
/ENWK1.1.ER.190530T0000Z.190530T1200Z.190531T0600Z.NO/
600 AM CDT Wed May 29 2019
The Flood Warning continues for
The Crooked Creek Near Englewood.
* At 5:30 AM Wednesday the stage was 6.3 feet.
* Flood stage is 6.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 6.6 feet by tomorrow early afternoon.the river will
fall below flood stage by early Friday morning.
* Impact...At 6.5 feet...Prepare for minor overflows along portions
of crooked creek in southern meade county as the creek moves out
onto the floodplain.
* this crest compares to a previous crest of 6.3 feet on August 13
2002.
&&
LAT...LON 3714 10040 3710 10028 3702 10012 3700 10012
3700 10020 3713 10042
$$971
WGUS83 KDDC 291110
FLSDDC
Flood Statement
National Weather Service Dodge City KS
610 AM CDT Wed May 29 2019
...The Flood Warning continues for the following rivers in Kansas..
The Crooked Creek Near Englewood affecting Meade County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Do not drive through flowing water or go around barricades. Nearly
half of all flood fatalities are vehicle related. Turn around don't
drown.
Continue to monitor noaa all hazards radio or commercial broadcasts
for further information.
For the latest river stages and forecasts visit our web page at:
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for
additional hydrologic information.
The next statement will be issued later today.
&&
KSC119-292310-
/O.CON.KDDC.FL.W.0014.190530T0000Z-190531T1200Z/
/ENWK1.1.ER.190530T0000Z.190530T1200Z.190531T0600Z.NO/
610 AM CDT Wed May 29 2019
The Flood Warning continues for
The Crooked Creek Near Englewood.
* At 5:30 AM Wednesday the stage was 6.3 feet.
* Flood stage is 6.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 6.6 feet by tomorrow early afternoon.the river will
fall below flood stage by early Friday morning.
* Impact...At 6.5 feet...Prepare for minor overflows along portions
of crooked creek in southern meade county as the creek moves out
onto the floodplain.
* this crest compares to a previous crest of 6.3 feet on August 13
2002.
&&
LAT...LON 3714 10040 3710 10028 3702 10012 3700 10012
3700 10020 3713 10042
$$146
WGUS83 KDDC 300102
FLSDDC
Flood Statement
National Weather Service Dodge City KS
800 PM CDT Wed May 29 2019
...The Flood Warning continues for the following rivers in Kansas...
The Buckner Creek Near Burdett 7W affecting Hodgeman and Pawnee
Counties.
The Rattlesnake Creek Near Zenith 10NNW affecting Stafford County.
...The Flood Warning continues for the following rivers in Kansas..
The Crooked Creek Near Englewood affecting Meade County.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Do not drive through flowing water or go around barricades. Nearly
half of all flood fatalities are vehicle related. Turn around don't
drown.
Continue to monitor noaa all hazards radio or commercial broadcasts
for further information.
For the latest river stages and forecasts visit our web page at:
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for
additional hydrologic information.
&&
KSC083-145-301302-
/O.EXT.KDDC.FL.W.0003.000000T0000Z-190531T0451Z/
/BETK1.2.ER.000000T0000Z.000000T0000Z.190530T2251Z.UU/
802 PM CDT Wed May 29 2019
The Flood Warning continues for
The Buckner Creek Near Burdett 7W.
* At 9:00 AM Tuesday the stage was 22.0 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 21.7 feet...Expect moderate flooding up to 5 feet or
more along the lower terraces of Buckner Creek. Move livestock well
away from the main channel. The Creekside Cemetery Road along
Buckner Creek north of Gray will become inundated by two or more
feet of water. Northeast 232 Road and bridge which crosses Buckner
Creek north of Gray will become flooded as the river stage passes
21.7 feet.
&&
LAT...LON 3810 9988 3812 9976 3819 9964 3819 9957
3815 9957 3810 9971 3806 9987
$$
KSC119-301302-
/O.CON.KDDC.FL.W.0014.000000T0000Z-190531T1200Z/
/ENWK1.1.ER.190530T0600Z.190530T1800Z.190531T0600Z.NO/
802 PM CDT Wed May 29 2019
The Flood Warning continues for
The Crooked Creek Near Englewood.
* At 7:30 PM Wednesday the stage was 6.4 feet.
* Flood stage is 6.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and
continue to rise to near 6.6 feet by tomorrow early afternoon.the
river will fall below flood stage by early Friday morning.
* Impact...At 6.5 feet...Prepare for minor overflows along portions
of crooked creek in southern meade county as the creek moves out
onto the floodplain.
* this crest compares to a previous crest of 6.3 feet on August 13
2002.
&&
LAT...LON 3714 10040 3710 10028 3702 10012 3700 10012
3700 10020 3713 10042
$$
KSC185-301200-
/O.EXT.KDDC.FL.W.0013.000000T0000Z-190530T1200Z/
/ZENK1.1.ER.190528T2215Z.190529T1446Z.190530T0600Z.NO/
802 PM CDT Wed May 29 2019
The Flood Warning continues for
The Rattlesnake Creek Near Zenith 10NNW.
* At 7:45 PM Wednesday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage by
after midnight tonight.
* Impact...At 17.0 feet...Road south of bridge is threatened by
inundation.
* this crest compares to a previous crest of 17.2 feet on July 2
1999.
&&
LAT...LON 3807 9875 3810 9869 3810 9857 3810 9850
3808 9853 3807 9870 3803 9875
$$929
WGUS83 KDDC 301219
FLSDDC
Flood Statement
National Weather Service Dodge City KS
719 AM CDT Thu May 30 2019
...The Flood Warning has expired for the following rivers in
Kansas...
The Rattlesnake Creek Zenith 10NNW affecting Stafford County.
...The Flood Warning continues for the following rivers in Kansas..
The Crooked Creek Near Englewood affecting Meade County.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Do not drive through flowing water or go around barricades. Nearly
half of all flood fatalities are vehicle related. Turn around don't
drown.
Continue to monitor noaa all hazards radio or commercial broadcasts
for further information.
For the latest river stages and forecasts visit our web page at:
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for
additional hydrologic information.
The next statement will be issued this afternoon or evening.
&&
KSC119-310018-
/O.CON.KDDC.FL.W.0014.000000T0000Z-190531T1200Z/
/ENWK1.1.ER.190530T0626Z.190530T1800Z.190531T0600Z.NO/
719 AM CDT Thu May 30 2019
The Flood Warning continues for
The Crooked Creek Near Englewood.
* At 6:30 AM Thursday the stage was 6.5 feet.
* Flood stage is 6.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 6.6 feet by this afternoon.the river will fall below
flood stage by after midnight tonight.
* Impact...At 6.5 feet...Prepare for minor overflows along portions
of crooked creek in southern meade county as the creek moves out
onto the floodplain.
* this crest compares to a previous crest of 6.3 feet on August 13
2002.
&&
LAT...LON 3714 10040 3710 10028 3702 10012 3700 10012
3700 10020 3713 10042
$$
KSC185-301249-
/O.EXP.KDDC.FL.W.0013.000000T0000Z-190530T1200Z/
/ZENK1.1.ER.190528T2215Z.190529T1446Z.000000T0000Z.NO/
719 AM CDT Thu May 30 2019
The Flood Warning has expired for
The Rattlesnake Creek Near Zenith 10NNW.
* At 6:46 AM Thursday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Impact...At 17.0 feet...Road south of bridge is threatened by
inundation.
* this crest compares to a previous crest of 16.6 feet on March 25
2000.
&&
LAT...LON 3807 9875 3810 9869 3810 9857 3810 9850
3808 9853 3807 9870 3803 9875
$$031
WGUS83 KDDC 302007
FLSDDC
Flood Statement
National Weather Service Dodge City KS
307 PM CDT Thu May 30 2019
...The Flood Warning is cancelled for the following rivers in
Kansas...
The Crooked Creek Near Englewood affecting Meade County.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Do not drive through flowing water or go around barricades. Nearly
half of all flood fatalities are vehicle related. Turn around don't
drown.
Continue to monitor noaa all hazards radio or commercial broadcasts
for further information.
For the latest river stages and forecasts visit our web page at:
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for
additional hydrologic information.
The next statement will be issued ***TIME OF NEXT ISSUANCE***
&&
KSC119-302037-
/O.CAN.KDDC.FL.W.0014.000000T0000Z-190531T1200Z/
/ENWK1.1.ER.190530T0626Z.190530T0630Z.190530T1230Z.NO/
307 PM CDT Thu May 30 2019
The Flood Warning is cancelled for
The Crooked Creek Near Englewood.
* At 2:30 PM Thursday the stage was 6.4 feet.
* Flood stage is 6.5 feet.
* Fell below flood stage at 7:30 AM Thursday.
* Forecast...The river will continue to fall to 6.2 feet by tomorrow
morning.
* Impact...At 6.5 feet...Prepare for minor overflows along portions
of crooked creek in southern meade county as the creek moves out
onto the floodplain.
* this crest compares to a previous crest of 6.3 feet on August 13
2002.
&&
LAT...LON 3714 10040 3710 10028 3702 10012 3700 10012
3700 10020 3713 10042
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this river flood warning went out at May 28, 7:09 PM CDT, 1 hour earlier.
Area forecast discussion, May 28, 7:09 PM CDT, 1 hour before
Area Forecast Discussion National Weather Service Dodge City KS 709 PM CDT Tue May 28 2019 ...Updated Aviation Discussion... .SHORT TERM...(This evening through Wednesday) Issued at 259 PM CDT Tue May 28 2019 A loosely defined dryline was moving through southwest Kansas early this afternoon. The best low level convergence was currently over south central KS in the vicinity of Medicine Lodge. Vis satellite imagery showed some increase in cumulus development in that area. Will keep some slight chance pops in south central late this afternoon for a potential storm but given that satellite loops show the line of cumulus working its way east, think storms may very well develop east of the St John-Medicine Lodge corridor. CAMs have been showing some thunderstorm development over west central into northern Kansas along a Tribune-Wakeeney line late this afternoon along a stationary frontal boundary that has been across that area today. Instability is not all that impressive out toward the Colorado border but increases farther northeast. A few storms could develop and move northeast through that area late this afternoon but storms should move out of the area early this evening. Cold front moves southeast across the forecast area tonight. Wednesday will be a little cooler with drier air spreading into the central High Plains behind the front. .LONG TERM...(Wednesday night through Tuesday) Issued at 259 PM CDT Tue May 28 2019 An upper level trough will linger over the region through Wednesday night before moving east on Thursday. There is a small possibility of a few thunderstorms moving off the front range and possibly making it into far southwest Kansas Wednesday night but not real confident in this. Upper level ridging develops over the region on Thursday into the weekend. Return flow develops late in the week pulling low level moisture, and increasing chances for thunderstorms, back into the central Plains. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 652 PM CDT Tue May 28 2019 Severe thunderstorms marching east across Ellis county which may impact the Hays airport for the first hour of the 00z TAF cycle. Elsewhere VFR conditions are expected overnight. Winds overnight will be northwest at 10 to 15 mph. && .PRELIMINARY POINT TEMPS/POPS... DDC 51 70 48 74 / 0 10 10 0 GCK 48 68 46 73 / 0 10 10 10 EHA 50 69 48 73 / 0 10 20 10 LBL 49 69 49 74 / 0 10 10 10 HYS 51 68 47 73 / 20 10 10 0 P28 56 71 51 76 / 20 10 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Gerard LONG TERM...Gerard AVIATION...Burgert
Hazardous weather outlook, May 28, 3:47 AM CDT, 16 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 347 AM CDT Tue May 28 2019 KSZ030-031-043>046-061>066-074>081-084>090-290900- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 347 AM CDT Tue May 28 2019 /247 AM MDT Tue May 28 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- A slight risk of severe weather exists over south central Kansas late this afternoon and early evening. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Lightning: Limited risk * Non-thunderstorm wind: Limited risk .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Days 2-7 Discussion ------------------- Best chances for a storm is late afternoon to evening hours in the far southwest Wednesday and Thursday. Low thunderstorm chances become more widespread into the weekend. Days 2-7 Hazards ---------------- * Wednesday - Lightning: Limited risk * Thursday - Lightning: Limited risk * Friday - Lightning: Limited risk * Saturday - Lightning: Limited risk * Sunday - Lightning: Limited risk * Monday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, May 28, 4:40 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 5 NW MANNING 38.60N 100.80W
05/28/2019 E1.50 INCH SCOTT KS EMERGENCY MNGR
SCOTT COUNTY EM REPORTED QUARTER SIZE HAIL
AND MORE COPIOUS AS PREVIOUS REPORTS WITH
SOME MINOR DAMAGE 6 MILES EAST OF HWY 83 ON
HWY K-4.
&&
RMLLocal storm report, May 28, 4:48 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
448 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 4 NNW MANNING 38.60N 100.76W
05/28/2019 E2.00 INCH SCOTT KS EMERGENCY MNGR
SCOTT COUNTY EM REPORTED HAIL SIZE UP TO
2.25 INCHES IN DIAMETER ON K-4, 8 MILES EAST
OF HWY 83.
&&
RMLLocal storm report, May 28, 5:42 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
542 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 10 S COLLYER 38.90N 100.13W
05/28/2019 E1.00 INCH TREGO KS PUBLIC
REPORTS OF QUARTER SIZE HAIL.
&&
RMLLocal storm report, May 28, 6:17 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
617 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 4 SE WAKEENEY 38.97N 99.83W
05/28/2019 E1.50 INCH TREGO KS PUBLIC
PING PONG BALL SIZE HAIL REPORTED.
0615 PM HAIL 4 N TREGO CENTER 38.94N 99.89W
05/28/2019 E2.00 INCH TREGO KS PUBLIC
EGG SIZE HAIL REPORTED BY GREG ANSEL 5MILES
SOUTH OF WAKEENEY.
0611 PM HAIL 3 N TREGO CENTER 38.93N 99.89W
05/28/2019 E1.75 INCH TREGO KS PUBLIC
GREG ANSEL REPORTS GOLF BALL SIZE HAIL 3
MILES NORTH OF TREGO CENTER.
&&Local storm report, May 28, 6:52 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
652 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 2 N YOCEMENTO 38.94N 99.43W
05/28/2019 ELLIS KS PUBLIC
TORNADO REPORTED BY GREG ANSTEL 2 MILES
NORTH OF YOCEMENTO.
0642 PM HAIL 3 W OGALLAH 39.00N 99.79W
05/28/2019 E2.75 INCH TREGO KS EMERGENCY MNGR
BASEBALL SIZE HAIL REPORTED BY TREGO COUNTY
EM AT REST AREA ON I-70 EAST OF WAKEENEY.
0640 PM TORNADO 3 N YOCEMENTO 38.94N 99.43W
05/28/2019 ELLIS KS EMERGENCY MNGR
ELLIS COUNTY EM REPORTS FUNNEL CLOUD AT
FEEDLOT AND YOCEMENTO AVE.
&&Local storm report, May 28, 8:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
809 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 2 N YOCEMENTO 38.94N 99.43W
05/28/2019 ELLIS KS PUBLIC
TORNADO REPORTED BY GREG ANSTEL 2 MILES
NORTH OF YOCEMENTO.
0642 PM HAIL 3 W OGALLAH 39.00N 99.79W
05/28/2019 E2.75 INCH TREGO KS EMERGENCY MNGR
BASEBALL SIZE HAIL REPORTED BY TREGO COUNTY
EM AT REST AREA ON I-70 EAST OF WAKEENEY.
0640 PM TORNADO 3 N YOCEMENTO 38.94N 99.43W
05/28/2019 ELLIS KS EMERGENCY MNGR
ELLIS COUNTY EM REPORTS FUNNEL CLOUD AT
FEEDLOT AND YOCEMENTO AVE.
0617 PM HAIL 4 SE WAKEENEY 38.97N 99.83W
05/28/2019 E1.50 INCH TREGO KS PUBLIC
PING PONG BALL SIZE HAIL REPORTED.
0615 PM HAIL 4 N TREGO CENTER 38.94N 99.89W
05/28/2019 E2.00 INCH TREGO KS PUBLIC
EGG SIZE HAIL REPORTED BY GREG ANSEL 5MILES
SOUTH OF WAKEENEY.
0611 PM HAIL 3 N TREGO CENTER 38.93N 99.89W
05/28/2019 E1.75 INCH TREGO KS PUBLIC
GREG ANSEL REPORTS GOLF BALL SIZE HAIL 3
MILES NORTH OF TREGO CENTER.
0538 PM HAIL 10 S COLLYER 38.90N 100.13W
05/28/2019 E1.00 INCH TREGO KS PUBLIC
REPORTS OF QUARTER SIZE HAIL.
0440 PM HAIL 4 NNW MANNING 38.60N 100.76W
05/28/2019 E2.00 INCH SCOTT KS EMERGENCY MNGR
SCOTT COUNTY EM REPORTED HAIL SIZE UP TO
2.25 INCHES IN DIAMETER ON K-4, 8 MILES EAST
OF HWY 83.
0435 PM HAIL 5 NW MANNING 38.60N 100.80W
05/28/2019 E1.50 INCH SCOTT KS EMERGENCY MNGR
SCOTT COUNTY EM REPORTED QUARTER SIZE HAIL
AND MORE COPIOUS AS PREVIOUS REPORTS WITH
SOME MINOR DAMAGE 6 MILES EAST OF HWY 83 ON
HWY K-4.
0430 PM HAIL 7 WNW MANNING 38.60N 100.83W
05/28/2019 E1.50 INCH SCOTT KS EMERGENCY MNGR
SCOTT COUNTY EM REPORTED PING PONG SIZE HAIL
ON HWY K-4, 4 MILES EAST OF HWY 83.
0420 PM HAIL 4 N SCOTT CITY 38.54N 100.91W
05/28/2019 E1.50 INCH SCOTT KS EMERGENCY MNGR
PING PONG BALL SIZE HAIL REPORTED BY SCOTT
COUNTY EM AT HWY 83 AND ROAD 190.
0415 PM TORNADO 3 N SCHOENCHEN 38.76N 99.32W
05/28/2019 ELLIS KS PUBLIC
LANDSPOUT TORNADO REPORTED BY LAURA HEDIEN 3
MILES NORTH OF SCHOENCHEN.
&&
LOWEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:02 PM CDT | Tornado Warning | DDC | Trego | 43 min |
Nearby
River Flood Warnings in Kansas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.